Comptes Rendus
Théorie des groupes
Sur les caractères du groupe de Suzuki
[On the characters of the Suzuki group.]
Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 95-98.

Let σ be the automorphism of Sp(4,22n+1) so that the set of fixed points is the Suzuki group. We propose in this Note to calculate the irreductible characters of Sp(4,22n+1)σ, extension of degree two of the symplectic group, and describe two consequences: first, the principal block of the Suzuki group and of this extension are perfectly isometric, and secondly we determine the eigenvalues of Frobenius of the unipotent characters of the Suzuki group.

Soit σ l'automorphisme de Sp(4,22n+1) dont l'ensemble des points fixes est le groupe de Suzuki. Dans cette Note, on calcule la table des caractères de l'extension Sp(4,22n+1)σ que l'on utilise d'une part pour voir que les blocs principaux du groupe de Suzuki et de cette extension sont parfaitement isométriques et d'autre part pour déterminer explicitement les valeurs propres de l'endomorphisme de Frobenius associées aux caractères unipotents du groupe de Suzuki.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.05.004

Olivier Brunat 1

1 Institut G. Desargues, bât. Jean Braconnier, 21, av. Claude Bernard, 69622 Villeurbanne, France
@article{CRMATH_2004__339_2_95_0,
     author = {Olivier Brunat},
     title = {Sur les caract\`eres du groupe de {Suzuki}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {95--98},
     publisher = {Elsevier},
     volume = {339},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2004.05.004},
     language = {fr},
}
TY  - JOUR
AU  - Olivier Brunat
TI  - Sur les caractères du groupe de Suzuki
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 95
EP  - 98
VL  - 339
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2004.05.004
LA  - fr
ID  - CRMATH_2004__339_2_95_0
ER  - 
%0 Journal Article
%A Olivier Brunat
%T Sur les caractères du groupe de Suzuki
%J Comptes Rendus. Mathématique
%D 2004
%P 95-98
%V 339
%N 2
%I Elsevier
%R 10.1016/j.crma.2004.05.004
%G fr
%F CRMATH_2004__339_2_95_0
Olivier Brunat. Sur les caractères du groupe de Suzuki. Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 95-98. doi : 10.1016/j.crma.2004.05.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.05.004/

[1] M. Broué Isométries parfaites, types de blocs, catégories dérivées, Astérique, Volume 181–182 (1990), pp. 61-92

[2] O. Brunat, Table des caractères de Sp(4,22n+1)σ et conséquences, en préparation

[3] R.W. Carter Simple Groups of Lie Type, Wiley, New York, 1972

[4] F. Digne; J. Michel Fonctions L des variétés de Deligne–Lusztig et descente de Shintani, Mém. Soc. Math. France (1985)

[5] H. Enomoto The characters of the finite symplectic group Sp(4,q), q=2f, Osaka J. Math., Volume 9 (1972), pp. 75-94

[6] M. Geck; G. Malle Fourier transforms and Frobenius eigenvalues for finite Coxeter groups, J. Algebra, Volume 260 (2003), pp. 162-193

[7] G. Lusztig Coxeter orbits and eigenspaces of Frobenius, Invent. Math., Volume 28 (1976), pp. 101-159

[8] M. Suzuki On a class of doubly transitive groups. I, Ann. Math., Volume 75 (1962), pp. 105-145

Cited by Sources:

Comments - Policy